Alert archive / North Dakota / Flash Flood Warnings in 2005
Flash Flood Warning 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at May 8, 2005, 6:23 PM CDT for Grand Forks County, North Dakota. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 8, 2005, 6:23 PM CDT (23:23 UTC)
- Expired
- May 9, 2005, 7:00 AM CDT
- In force
- 13 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Counties, with a storm outline in the text
County Grand Forks County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 44 km from the middle of the area, began a volume at 23:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 268 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1200 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 0 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KFGF 082325 FFWFGF NDC035-091200- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 623 PM CDT SUN MAY 8 2005 THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A * FLASH FLOOD WARNING FOR... GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA * UNTIL 700 AM CDT * AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHWEST OF MCCANNA TO NEAR THOMPSON...OR ALONG A LINE EXTENDING FROM 11 MILES SOUTH OF GRAND FORKS TO 32 MILES WEST OF GRAND FORKS. THE STORMS PRODUCING VERY HEAVY RAIN WERE NEARLY STATIONARY. * SOME LOCATIONS IN THE WARNING INCLUDE THOMPSON...NORTHWOOD... LARIMORE AND ORR. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL FLOAT MOST CARS DOWNSTREAM. IF FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4771 9785 4770 9701 4817 9717 4817 9785 $$ HOPKINS/GV
3 follow-up statements
000 WGUS73 KFGF 082358 FFSFGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 655 PM CDT SUN MAY 8 2005 NDC035-091200- GRAND FORKS ND- 655 PM CDT SUN MAY 8 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 700 AM CDT FOR GRAND FORKS COUNTY... AT 648 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN CONTINUES. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM MCCANNA TO THOMPSON...OR ALONG A LINE EXTENDING FROM 30 MILES WEST OF GRAND FORKS TO 10 MILES SOUTH OF GRAND FORKS. THE THUNDERSTORMS WITH EXCESSIVE RAIN WERE NEARLY STATIONARY. SPOTTERS REPORTED WATER OVER THE ROAD 2 MILES SOUTHWEST OF MERRIFIELD. SOME LOCATIONS IN THE WARNING INCLUDE NORTHWOOD...LARIMORE...ORR...MEKINOCK AND MANVEL. MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL FLOAT MOST CARS DOWNSTREAM. IF FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. LAT...LON 4771 9785 4770 9701 4817 9717 4817 9785 $$ HOPKINS/GV
000 WGUS73 KFGF 090711 FFSFGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 200 AM CDT MON MAY 9 2005 NDC035-091200- GRAND FORKS ND- 200 AM CDT MON MAY 9 2005 ...A FLASH FLOOD WARNING CONTINUES UNTIL 700 AM CDT FOR GRAND FORKS COUNTY... AT 200 AM CDT...THUNDERSTORMS PRODUCING HEAVY RAIN WERE OCCURRING ACROSS A GOOD PORTION OF GRAND FORKS COUNTY. RAINFALL AMOUNTS OF BETWEEN ONE AND THREE INCHES ARE COMMON ACROSS THE COUNTY...WITH ISOLATED AMOUNTS UP TO 5 INCHES OVER THE SOUTHEAST... MOST OF THIS RAIN FALLING FROM A LATE SUNDAY AFTERNOON THUNDERSTORM COMPLEX. ADDITIONAL RAINFALL WILL OCCUR OVERNIGHT AND DURING THE DAYLIGHT HOURS MONDAY...CREATING THE POTENTIAL FOR MORE FLOODING. SOME LOCATIONS IN THE WARNING INCLUDE THOMPSON...NORTHWOOD...LARIMORE...ORR AND MEKINOCK. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING ARE HARD TO RECOGNIZE. LAT...LON 4771 9785 4770 9701 4817 9717 4817 9785 $$ WJB
000 WGUS73 KFGF 091151 FFSFGF FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 647 AM CDT MON MAY 9 2005 NDC035-091157- GRAND FORKS ND- 647 AM CDT MON MAY 9 2005 ...THE FLASH FLOOD WARNING FOR GRAND FORKS COUNTY IS CANCELLED... HEAVY RAINS HAVE SUBSIDED AND FLOODING IS NO LONGER A THREAT...SO THE WARNING HAS BEEN CANCELLED. LIGHT TO OCCASIONALLY MODERATE RAIN WILL CONTINUE THROUGH THE DAY WITH ADDITIONAL RAINFALL AMOUNTS UP TO ONE INCH. A FLOOD WATCH REMAINS IN EFFECT UNTIL 6 PM. STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR ADDITIONAL INFORMATION. LAT...LON 4771 9785 4770 9701 4817 9717 4817 9785 $$ JCA
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at May 8, 11:05 AM CDT, 7 hours 18 minutes earlier.
Area forecast discussion, May 8, 11:05 AM CDT, 7 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1105 AM CDT SUN MAY 8 2005 ...WILL ISSUE EARLY PACKAGE FOR FLOOD WATCH AND ANTICIPATION OF SEVERE WEATHER THIS AFTERNOON... ...MAIN CHALLENGE WILL BE SEVERE CONVECTION POTENTIAL LATE THIS AFTERNOON THROUGH TONIGHT THEN FLOODING CONCERNS TONIGHT-MONDAY... .SHORT TERM... SLOW MOVING LOW CONTINUES TO DRIFT SLOW EAST WITH MAIN BOUNDARY EXTENDING FROM LOW INTO NORTHEAST ND INTO ONTARIO. MODELS IN DECENT AGREEMENT AND NAM HAS PERFORMED WELL THIS LAST WEEK AND WILL UTILIZE. FOR TONIGHT AND MONDAY...WILL GO CATEGORICAL THUNDER CHANCES IN ALL AREAS WITH HEAVY RAIN AND SEVERE WORDING. AMPLE DEEP MOISTURE WITH PRECIPITABLE WATERS INCREASING TO AROUND 1.25 INCHES...STRONG SFC BOUNDARY...UPPER DIVERGENCE AND DEEP LAYERED OMEGA WILL AID THUNDERSTORMS THIS EVENING THROUGH REGION. DEFORMATION WILL MOVE INTO WESTERN AREAS LATE TONIGHT AS THUNDER CONTINUES ALONG NEARLY STATIONARY BOUNDARY. I AM CONCERNED ABOUT TRAINING OF THUNDERSTORMS ALONG BOUNDARY WITH STORM MOTION NEARLY PARALLELING SFC BOUNDARY. SLOW MOVING LOW WILL LINGER THROUGH MONDAY. WITH THAT SAID WILL ISSUE A FLOOD WATCH TONIGHT-MONDAY EVEN THOUGH GUIDANCE NUMBERS ARE HIGH...BUT SOME RAIN HAS ALREADY FALLEN AND EXPECT FAIRLY WIDESPREAD 1.5-2 INCH AMOUNTS WITH LOCALIZED HEAVIER AMOUNTS THROUGH MONDAY. ON MONDAY NIGHT AND TUESDAY...LOW WILL SLOWLY MOVE EAST AND DEFORMATION SHOWERS WILL CONTINUE. INSTABILITY WILL DIMINISH AS SHOWALTERS GO POSITIVE AND WILL CHANGE PRECIP TO SHOWERS. WILL LINGER SHOWERS IN EAST ON TUESDAY AND DRY REST OF AREA OUT. ALTHOUGH GFS WOULD STILL HAVE SHOWER THREAT IN ALL AREAS ON TUE WILL OPT FOR THE NAM AND HOPE FOR SOME DRYING. FOR WEDNESDAY...TEMPS WILL CONTINUE BELOW NORMAL WITH CANADIAN HIGH MOVING IN. EXPECT CHANCE FOR SOME WARM ADVECTION SHOWERS IN MID LAYERS AS DEPICTED BY GFS/NAM AND WILL CONTINUE WITH CHANCE FOR SHOWERS. .LONG TERM GFS SOMEWHAT INCONSISTENT WITH LATE PERIOD MID LEVEL PATTERN HOWEVER LATEST RUN CONSISTENT WITH OTHER LONG RANGE MODELS. PERSISTENT SOUTHWEST FLOW WITH NEXT UPPER LOW WILL KEEP RAIN CHANCES OVER MOST OF LATER HALF OF WORK WEEK. STABLE AIRMASS IN PLACE WITH LOW TO OUR SOUTH HOWEVER REGION IN ENTRANCE REGION OF UPPER JET AND INVERTED TROUGH PASSAGE SHOULD SET UP BAND OF DEFORMATION ZONE PCPN WED-THU. SHEAR AXIS PUSHES THROUGH FRIDAY WITH BUILDING HIGH PRESSURE SHOULD BRING DRYING FOR UPCOMING WEEKEND. BLO AVERAGES TEMPERATURES DURING RAIN EVENT SHOULD MODERATE TOWARDS WEEKEND AS SYSTEM PASSES. .AVIATION... BAND OF MVFR CIGS LIFTING NORTHWARD INTO SE ND WITH QUESTION AS TO HOW LONG BEFORE CIGS BURN OFF. BY MID AFTERNOON EXPECT WIDESPREAD THUNDERSTORM DEVELOPMENT WITH MVFR CIGS IN STRONGER T AND LOWER VSBYS IN AREAS OF HEAVY RAIN. EXPECT CONVECTION WITH HEAVY RAIN POTENTIAL TO CONTINUE INTO NIGHT. && .FGF WATCHES/WARNINGS/ADVISORIES... ND...FLOOD WATCH TONIGHT AND MONDAY ALL COUNTIES. MN...FLOOD WATCH TONIGHT AND MONDAY ALL COUNTIES. && KELLENBENZ/VOELKER
Hazardous weather outlook, May 8, 11:39 AM CDT, 6 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS 1139 AM CDT SUN MAY 8 2005 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-081938- BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN- EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN- EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND- HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND- NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND- PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN- SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND- TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN- WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN- INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE... FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU... THIEF RIVER FALLS...VALLEY CITY AND WAHPETON 1139 AM CDT SUN MAY 8 2005 ...FLOOD WATCH IN EFFECT FROM 600 PM THIS EVENING UNTIL 600 PM MONDAY... ...SEVERE THUNDERSTORMS ARE EXPECTED ACROSS EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA THIS AFTERNOON AND TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT A MODERATE RISK OF SEVERE WEATHER IS FORECAST THIS AFTERNOON AND TONIGHT ACROSS ALL OF EASTERN NORTH DAKOTA...NORTHWEST AND WEST CENTRAL MINNESOTA. THE MAIN THREAT WILL BE ISOLATED TORNADOES...VERY LARGE HAIL AND HEAVY RAIN. THUNDERSTORMS WILL DEVELOP IN SOUTHEAST NORTH DAKOTA AFTER 1 PM...WITH ANOTHER AREA OF THUNDERSTORMS DEVELOPING OVER NORTHEAST NORTH DAKOTA. WIDESPREAD THUNDERSTORM DEVELOPMENT IS LIKELY BY LATE THIS AFTERNOON ACROSS THE ENTIRE REGION. THUNDERSTORMS WILL CONTINUE OVERNIGHT AND POTENTIALLY PRODUCE FLOODING. A SLOW MOVING FRONT WILL PROVIDE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MAINLY ALONG AND EAST OF THE RED RIVER VALLEY ON MONDAY. THE BIGGEST THREAT WILL BE THE POSSIBILITY OF FLOODING FROM HEAVY RAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON AND TONIGHT. FOR ADDITIONAL WEATHER INFORMATION...CHECK OUR WEB SITE AT THE FOLLOWING URL. WEATHER.GOV/GRANDFORKS USING LOWER CASE KELLENBENZ
In the hours before
Special weather statement, May 8, 3:50 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND 350 PM CDT SUN MAY 8 2005 MNZ001>002-004>009-013>017-022>024-032-NDZ006>008-014>016- 024-026>030-054-090200- NORTH BELTRAMI MN-SOUTH BELTRAMI MN-NORTH CLEARWATER MN- SOUTH CLEARWATER MN-HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN- MAHNOMEN MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN- PENNINGTON MN-EAST POLK MN-WEST POLK MN-RED LAKE MN-ROSEAU MN- WADENA MN-BENSON ND-CAVALIER ND-EDDY ND-GRAND FORKS ND-GRIGGS ND- NELSON ND-PEMBINA ND-RAMSEY ND-STEELE ND-TOWNER ND-TRAILL ND- EASTERN WALSH COUNTY ND-WESTERN WALSH COUNTY ND- THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH 235 UNTIL 900 PM CDT SUNDAY EVENING FOR THE FOLLOWING AREAS IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY WADENA IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES BELTRAMI HUBBARD LAKE OF THE WOODS IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 9 COUNTIES CLEARWATER KITTSON MAHNOMEN MARSHALL NORMAN PENNINGTON POLK RED LAKE ROSEAU IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 9 COUNTIES BENSON CAVALIER EDDY GRAND FORKS NELSON PEMBINA RAMSEY TOWNER WALSH IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 3 COUNTIES GRIGGS STEELE TRAILL INCLUDING THE CITIES OF BEMIDJI...DEVILS LAKE...GRAFTON...GRAND FORKS...LANGDON...ROSEAU AND THIEF RIVER FALLS.
Local storm report, May 8, 5:16 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
516 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0514 PM HAIL THOMPSON 47.78N 97.11W
05/08/2005 1.00 INCH GRAND FORKS ND TRAINED SPOTTER
&&
HOPKINSLocal storm report, May 8, 5:37 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
537 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0536 PM HAIL 3 N THOMPSON 47.82N 97.11W
05/08/2005 1.75 INCH GRAND FORKS ND TRAINED SPOTTER
&&
HOPKINSLocal storm report, May 8, 5:51 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
551 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0551 PM HAIL 3 S GRAND FORKS 47.87N 97.07W
05/08/2005 0.75 INCH GRAND FORKS ND TRAINED SPOTTER
&&
HOPKINSLocal storm report, May 8, 6:03 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
603 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM HAIL 2 S GRAND FORKS 47.89N 97.07W
05/08/2005 0.75 INCH GRAND FORKS ND TRAINED SPOTTER
&&
HOPKINSLocal storm report, May 8, 6:05 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
605 PM CDT SUN MAY 08 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL 2 S GRAND FORKS 47.89N 97.07W
05/08/2005 1.25 INCH GRAND FORKS ND TRAINED SPOTTER
&&
HOPKINSThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 9:14 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 61 min |
| May 7, 9:58 PM CDT | Severe Thunderstorm Warning | FGF | Cass | 67 min |
| May 7, 10:02 PM CDT | Severe Thunderstorm Warning | FGF | Ransom, Sargent | 28 min |
| May 7, 10:09 PM CDT | Severe Thunderstorm Warning | FGF | Barnes | 45 min |
| May 7, 10:55 PM CDT | Severe Thunderstorm Warning | FGF | Steele | 50 min |
| May 7, 11:02 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 62 min |
| May 8, 4:42 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 48 min |
| May 8, 5:28 PM CDT | Severe Thunderstorm Warning | FGF | Nelson | 47 min |
| May 8, 5:30 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 45 min |
| May 8, 5:55 PM CDT | Severe Thunderstorm Warning | FGF | Eddy | 50 min |
| May 8, 6:16 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Nelson | 48 min |
| May 8, 6:28 PM CDT | Severe Thunderstorm Warning | FGF | Sargent | 47 min |
| May 8, 6:43 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Eddy | 47 min |
Nearby
Flash Flood Warnings in North Dakota, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.